A note on elliptic curves over finite fields
Bulletin de la Société Mathématique de France, Volume 116 (1988) no. 4, p. 455-458
@article{BSMF_1988__116_4_455_0,
     author = {Voloch, Jos\'e Felipe},
     title = {A note on elliptic curves over finite fields},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {116},
     number = {4},
     year = {1988},
     pages = {455-458},
     doi = {10.24033/bsmf.2107},
     zbl = {0688.14015},
     mrnumber = {90f:14012},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1988__116_4_455_0}
}
Voloch, J.F. A note on elliptic curves over finite fields. Bulletin de la Société Mathématique de France, Volume 116 (1988) no. 4, pp. 455-458. doi : 10.24033/bsmf.2107. http://www.numdam.org/item/BSMF_1988__116_4_455_0/

[1] Cassels (J.W.S.). - Diophantine equations with special reference to elliptic curves, J. London Math. Soc., t. 41, 1966, p. 193-291. | MR 33 #7299 | Zbl 0138.27002

[2] Schoof (R.). - Non-singular plane cubic curves over finite fields, [Ph. D. Thesis], University of Amsterdam, 1985, pp. 65-100.

[3] Waterhouse (W.C.). - Abelian varieties over finite fields, Ann. Sci. École Norm. Sup., t. 2, 1969, p. 521-560. | Numdam | MR 42 #279 | Zbl 0188.53001